# SDR VNAA2010042000014

- Difficulty date: April 18, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 14,764 hours, 15,406 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE RIGHT, LEFT AND TOTAL FUEL QUANTITY INDICATIONS DASHED OUT AFTER DEPARTURE FROM DAY.  AIRCRAFT RETURNED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, RE-RACKED THE FUEL QUANTITY COMPUTER AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  NO FAULTS WERE FOUND.  AIRCRAFT WAS RELEASED FOR SERVICE.
